# SDR 20052400A

- Difficulty date: June 3, 2005
- Submitted: June 3, 2005
- Operation: General aviation
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE FS 256.0 LBL 44 TO RBL 44 HAS CORROSION.
